# SDR SWAA051210

- Difficulty date: April 24, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 41,560 hours, 36,916 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 6557463
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR DIFFICULT TO REMOVE FROM FLOOR FITTINGS.  ADJUSTED SLIDE & REMOVED DEBRIS FROM GIRT BAR FITTINGS PER MM.
